Moroz, V., & Faraci, F. (2003). Solutions of Hammerstein Integral Equations via a Variational Principle. Journal of Integral Equations and Applications, 15(4), pp. 385-402. doi:10.1216/jiea/1181074983
Chicago Style CitationMoroz, Vitaly, and Francesca Faraci. "Solutions of Hammerstein Integral Equations Via a Variational Principle." Journal of Integral Equations and Applications 15, no. 4 (2003): 385-402.
MLA CitationMoroz, Vitaly, and Francesca Faraci. "Solutions of Hammerstein Integral Equations Via a Variational Principle." Journal of Integral Equations and Applications 15.4 (2003): 385-402.
Warning: These citations may not always be 100% accurate.